Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research

HIV Health and Treatment Issues >> Treatment & Side Effects

Screen1001
Newbie

Reged: 10/03/13
Posts: 1
PeP (Truvada and Kaletra) 28 day cycle... Long Term effects?
      10/03/13 02:36 AM

Hello all, I just started taking Truvada and Kaletra 3 days ago to provent being infected. After I am done with my 28 day cycle is it common for the side effects to remain long term? Right now I have had a very upset stomach and nausia for 3 days. I'm just worried about if things will get worse after I am done with PEP. Thank you for your help. There are some really great, great people on this site.

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* PeP (Truvada and Kaletra) 28 day cycle... Long Term effects? Screen1001 10/03/13 02:36 AM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2335

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3